# SDR UALA2010080202806

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,126 hours, 12,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EMERGENCY LIGHTS AT FWD LAV COVERED OVER WITH CARPET.  TRIMMED CARPET TO EXPOSE EMERGENCY LIGHT. LIGHTS BACK IN TOLERANCE.
